# SDR USAA070090

- Difficulty date: February 9, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 46,882 hours, 46,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651768537
- Condition: Cracked
- Location: Bs 348 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 348 S-15L CRACKED.  REPLACED WITH IDENTICAL PART PER BOEING DWG 64-17685-37, DEFECT SIZE:  .250 INCH.
